# SDR YENA2025011600066

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: OVERWING EMERGENCY EXIT LIGHTS NOT WORKING ROW 10/11 ABC, DEF BOTH SIDES; (RESOLVED ON W/O: 1347560 TASKCARD: NR-00030) REF AE WO 2024-413/1. N/R# 2024 - 748718. REMOVED AND REPLACED OVERWING EMERGENCY EXIT LIGHTS ROW 10/11ABC, IAW AMM 33-51-16-000-001-A. AND AMM 33-51-16-400-001-A. AND PERFORMED OPERATIONAL TEST, TEST IS OK. ACCOMPLISHED BY AE TECH# 8629512. QC INSP# 217.
